Hi guys...I have not posted much lately but I do check in and read the posts everyday. Today is the LAST day of my 5 month course of accutane. Can you see me (and my pretty face) jumping up and down?
All and all, it was a great five months. I was able to wear my contacts and did not go bald. (those were my major worries prior to going on 'tane) My main side effect was of course, the dry lips. I had some rashes on the tops of my hands the second month but other than that, nothing major. No vision problems, headaches, joint pain, hearing loss ect...
I am 5'10, 140 pounds and started off with 60mg's daily and then went to 80mg's at the end of month two. The first month my skin looked amazing...month two was a minor initial outbreak, month 3 started out really bad, which I attribute to the dose increase. I have not had any zits/cysts/bumps since the end of the 3rd month. I am 37 and have dealt with mild to moderate and very persistent acne (atleast 1 to 2 cysts monthly) since I went off the pill at 28 years old)...I can't tell you all how great it feels to wake up and see nothing but clear skin when I look in the mirror. A HUGE THANKS to this board and the members. I have gained so much knowledge and support from the regulars here.
I will continue to come here regularly and check in.